# SDR ASAA2023070543949

- Difficulty date: July 5, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,024 hours, 1,441 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Cartridge
- Part number: B131605066
- Condition: Unknown
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP ON GE CNR # 20230705063, #2 ENG OIL FILTER APPROACHING BYPASS. GROUNDED - YES. REMOVED AND REPLACED OIL FILTER CARTRIDGE ELEMENT REF AMM 79-21-07. NO DEBRIS/CONTAMINATION FOUND.
